Alert archive / South Dakota / Wind Advisories in 2016
Wind Advisory 15, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind advisory at Dec 20, 2016, 3:22 PM CST for 26 counties in South Dakota. It took effect at Dec 21, 2016, 6:00 AM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Dec 20, 2016, 3:22 PM CST (21:22 UTC)
- In effect from
- Dec 21, 2016, 6:00 AM CST
- Expired
- Dec 21, 2016, 5:14 PM CST
- In force
- 11 hr
- Issued by
- NWS Aberdeen, SD
All 26 counties
Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 68 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 9.4 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1888 m above ground
- 0-6 km bulk shear
- 122 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
011 WWUS73 KABR 202122 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 322 PM CST TUE DEC 20 2016 ...STRONG AND GUSTY WINDS ON WEDNESDAY... .A FAST MOVING LOW PRESSURE SYSTEM MOVING EAST ACROSS NORTH DAKOTA AND INTO MINNESOTA LATE TONIGHT THROUGH WEDNESDAY WILL BRING STRONG AND GUSTY WINDS ACROSS WESTERN AND CENTRAL SOUTH DAKOTA. SDZ003>005-009-010-015>017-033>037-045-048-051-210530- /O.NEW.KABR.WI.Y.0015.161221T1200Z-161222T0000Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCINTOSH...HERREID...EUREKA... MOBRIDGE...IPSWICH...ISABEL...GETTYSBURG...FAULKTON... MISSION RIDGE...ONIDA...PIERRE...HIGHMORE...MILLER...MURDO... KENNEBEC...FORT THOMPSON 322 PM CST TUE DEC 20 2016 /222 PM MST TUE DEC 20 2016/ ...WIND ADVISORY IN EFFECT FROM 6 AM CST /5 AM MST/ TO 6 PM CST /5 PM MST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM CST /5 AM MST/ TO 6 PM CST /5 PM MST/ WEDNESDAY. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS AROUND 50 MPH. * IMPACTS...THE STRONG WINDS MAY ALSO BRING AREAS OF BLOWING AND DRIFTING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TMT
5 follow-up statements
131 WWUS73 KABR 210302 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 902 PM CST TUE DEC 20 2016 ...STRONG AND GUSTY WINDS ON WEDNESDAY... .A FAST MOVING LOW PRESSURE SYSTEM WILL BRING STRONG AND GUSTY WINDS TO CENTRAL SOUTH DAKOTA TOWARD MORNING. SDZ003>005-009-010-015>017-033>037-045-048-051-211115- /O.CON.KABR.WI.Y.0015.161221T1200Z-161222T0000Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCINTOSH...HERREID...EUREKA... MOBRIDGE...IPSWICH...ISABEL...GETTYSBURG...FAULKTON... MISSION RIDGE...ONIDA...PIERRE...HIGHMORE...MILLER...MURDO... KENNEBEC...FORT THOMPSON 902 PM CST TUE DEC 20 2016 /802 PM MST TUE DEC 20 2016/ ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM CST /5 AM MST/ TO 6 PM CST /5 PM MST/ WEDNESDAY... * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS AROUND 50 MPH. * IMPACTS...THE STRONG WINDS MAY ALSO BRING AREAS OF BLOWING AND DRIFTING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
285 WWUS73 KABR 211029 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 429 AM CST WED DEC 21 2016 ...STRONG AND GUSTY WINDS TODAY... .A FAST MOVING LOW PRESSURE SYSTEM WILL BRING STRONG AND GUSTY WINDS TO CENTRAL SOUTH DAKOTA TODAY. SDZ003>005-009-010-015>017-033>037-045-048-051-212230- /O.CON.KABR.WI.Y.0015.161221T1200Z-161222T0000Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCINTOSH...HERREID...EUREKA... MOBRIDGE...IPSWICH...ISABEL...GETTYSBURG...FAULKTON... MISSION RIDGE...ONIDA...PIERRE...HIGHMORE...MILLER...MURDO... KENNEBEC...FORT THOMPSON 429 AM CST WED DEC 21 2016 /329 AM MST WED DEC 21 2016/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS AROUND 50 MPH. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL...ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
366 WWUS73 KABR 211559 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 959 AM CST WED DEC 21 2016 ...STRONG AND GUSTY WINDS TODAY... .A FAST MOVING LOW PRESSURE SYSTEM WILL BRING STRONG AND GUSTY WINDS TO CENTRAL SOUTH DAKOTA TODAY. SDZ003>005-009-010-015>017-033>037-045-048-051-220000- /O.CON.KABR.WI.Y.0015.000000T0000Z-161222T0000Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCINTOSH...HERREID...EUREKA... MOBRIDGE...IPSWICH...ISABEL...GETTYSBURG...FAULKTON... MISSION RIDGE...ONIDA...PIERRE...HIGHMORE...MILLER...MURDO... KENNEBEC...FORT THOMPSON 959 AM CST WED DEC 21 2016 /859 AM MST WED DEC 21 2016/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... * WINDS...NORTHWEST 25 TO 40 MPH WITH GUSTS AROUND 50 MPH. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL... ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THE WINDS MAY CAUSE SNOW TO BE LIFTED AND BLOWN ACROSS ROADWAYS AT TIMES...ESPECIALLY IN NORTH CENTRAL SOUTH DAKOTA...RESULTING IN PERIODS OF REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PARKIN
667 WWUS73 KABR 211700 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1100 AM CST WED DEC 21 2016 ...STRONG AND GUSTY WINDS TODAY... .A FAST MOVING LOW PRESSURE SYSTEM WILL BRING STRONG AND GUSTY WINDS TO CENTRAL AND NORTHEASTERN SOUTH DAKOTA TODAY. SDZ006>008-011-018>023-220000- /O.EXA.KABR.WI.Y.0015.000000T0000Z-161222T0000Z/ BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK-CODINGTON-GRANT-HAMLIN- DEUEL- INCLUDING THE CITIES OF...ABERDEEN...BRITTON...SISSETON... WEBSTER...REDFIELD...CLARK...WATERTOWN...MILBANK...HAYTI... CLEAR LAKE 1100 AM CST WED DEC 21 2016 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL... ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THE WINDS MAY CAUSE SNOW TO BE LIFTED AND BLOWN ACROSS ROADWAYS AT TIMES...RESULTING IN PERIODS OF REDUCED VISIBILITIES AND ICY ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SDZ003>005-009-010-015>017-033>037-045-048-051-220000- /O.CON.KABR.WI.Y.0015.000000T0000Z-161222T0000Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCINTOSH...HERREID...EUREKA... MOBRIDGE...IPSWICH...ISABEL...GETTYSBURG...FAULKTON... MISSION RIDGE...ONIDA...PIERRE...HIGHMORE...MILLER...MURDO... KENNEBEC...FORT THOMPSON 1100 AM CST WED DEC 21 2016 /1000 AM MST WED DEC 21 2016/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... * WINDS...NORTHWEST 25 TO 40 MPH WITH GUSTS AROUND 50 MPH. * IMPACTS...SUDDEN WIND GUSTS CAN CAUSE DRIVERS TO LOSE CONTROL... ESPECIALLY IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THE WINDS MAY CAUSE SNOW TO BE LIFTED AND BLOWN ACROSS ROADWAYS AT TIMES...RESULTING IN PERIODS OF REDUCED VISIBILITIES AND ICY ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PARKIN
070 WWUS73 KABR 212314 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 514 PM CST WED DEC 21 2016 SDZ003>011-015>023-033>037-045-048-051-220015- /O.CAN.KABR.WI.Y.0015.000000T0000Z-161222T0000Z/ CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-ROBERTS-WALWORTH-EDMUNDS- DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCINTOSH...HERREID...EUREKA... ABERDEEN...BRITTON...SISSETON...MOBRIDGE...IPSWICH...WEBSTER... ISABEL...GETTYSBURG...FAULKTON...REDFIELD...CLARK...WATERTOWN... MILBANK...HAYTI...CLEAR LAKE...MISSION RIDGE...ONIDA...PIERRE... HIGHMORE...MILLER...MURDO...KENNEBEC...FORT THOMPSON 514 PM CST WED DEC 21 2016 /414 PM MST WED DEC 21 2016/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Dec 20, 11:20 AM CST, 4 hours 2 minutes earlier.
Area forecast discussion, Dec 20, 11:20 AM CST, 4 hours 2 minutes before
Area Forecast Discussion...UPDATED National Weather Service Aberdeen SD 1120 AM CST Tue Dec 20 2016 .UPDATE... Issued at 1051 AM CST Tue Dec 20 2016 Forecast for today is pretty much on track and only minor changes needed. Temps continue to warm nicely this morning with westerly breezes. Highs are still on track to warm into the 30s with mostly sunny skies. Adjusted sky cover grids a bit to account for some high clouds over the western CWA. Otherwise, will be looking deeper into tonight's weak system, along with strong wind potential on Wednesday. && .SHORT TERM...(Today through Thursday) Issued at 352 AM CST Tue Dec 20 2016 As one clipper system crosses the region early this morning, another one will pass through later tonight through Wednesday. Breezy westerly winds this morning is producing patchy blowing snow over a good portion of the CWA. The winds are also bringing above normal temperatures with current obs in the upper 20s, mid 30s. While temps at 925 mb will warm another few degrees this afternoon, the westerly mixing winds will diminish around peak heating. If winds remain breezy, then highs will be warmer than projected. Our next clipper system will cross the region later tonight with winds increasing from the west once again. This system will have the potential to bring mixed precipitation to the western portion of the CWA after 6Z. Because this system is lacking LLM, am expecting very little ice or snow accumulation. Winds may increase substantially on Wednesday behind the clipper system. Nearly all models are showing a corridor of at least 50 knot winds at 850 mb at 18Z. These winds occur once every 5 to 10 years per the NAEFS return interval. However, GFS buffer soundings are not particularly exciting with a brief shot of strong winds. While the NAM is suggesting peak wind gusts near 50 knots, the low level lapse rates are not very high. Since winds tend to be underestimated with clipper systems, have increase them by using CONSMOS. .LONG TERM...(Thursday evening through Monday) Issued at 352 AM CST Tue Dec 20 2016 The models and GEFS ensembles continue to be in disagreement with the Christmas weekend low pressure system affecting the region. The GFS has been inconsistent so far with the track, timing, and strength of the low pressure system but continues to be the quickest. The gfs has now weakened the system and is taking it farther west. The EC has been more consistent with the strength and timing but has also taken the surface low pressure area on a farther west track. Dont believe the GFS at this time and trust the EC much more. With a farther west track, warmer air would likely surge up into our eastern cwa from this system. The latest wet bulb zero heights shown by the Canadian, EC, and GFS show the possibility of all liquid/freezing rain/rain or a mix of precipitation lifting into the eastern cwa. Behind this system, much colder air surging in will bring a change over to snow along with increasing northwest winds. Due to the continued disagreement in the models and it being 5 to 6 days out, left all precipitation at this time snow. We will see what the next model runs bring for our area. With good certainty there will be a significant low pressure system moving across the region, have in good chances for snow from Saturday night into Sunday night. The snow may even hang around on Monday if the slower EC is correct. Temperatures through at least Sunday should be mostly in the 20s and lower 30s cooling into the teens for Monday. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon) Issued at 1118 AM CST Tue Dec 20 2016 VFR conditions are expected through the period. A mostly dry front will move through the region early Wednesday. Behind the front, winds will increase and become gusty out of the northwest. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...None. MN...None. && UPDATE...TMT SHORT TERM...SD LONG TERM...Mohr AVIATION...Wise
Hazardous weather outlook, Dec 20, 3:51 AM CST, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 351 AM CST TUE DEC 20 2016 SDZ008-021-023-211000- ROBERTS-GRANT-DEUEL- 351 AM CST TUE DEC 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT STRONG AND GUSTY WESTERLY WINDS WILL CONTINUE ALONG AND JUST EAST OF THE SISSETON HILLS. GUSTS OVER 40 MPH ARE LIKELY...WITH LOCALIZED GUSTS OVER 50 MPH IN FAVORED AREAS SUCH AS BETWEEN SUMMIT AND PEEVER. EXPECT AREAS OF BLOWING SNOW WITH REDUCED VISIBILITY...AND POSSIBLE NEAR ZERO VISIBILITY AT TIMES BETWEEN SUMMIT AND PEEVER WHENEVER PERIODS OF STRONG GUSTS OCCUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG NORTHWESTERLY WINDS 20 TO 30 MPH WITH GUSTS AROUND 40 MPH WILL BE POSSIBLE ON WEDNESDAY. THE POTENTIAL EXISTS FOR A CHRISTMAS WEEKEND SNOW STORM...IN THE FORM OF LOW PRESSURE MOVING ACROSS THE CENTRAL AND NORTHERN PLAINS SOMETIME BETWEEN SATURDAY NIGHT THROUGH MONDAY. THERE IS SIGNIFICANT UNCERTAINTY IN TIMING AND LOCATION OF THIS SYSTEM...SO STAY TUNED FOR FURTHER FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MNZ039-046-SDZ003>007-009>011-015>020-022-033>037-045-048-051- 211000- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-CODINGTON- HAMLIN-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- 351 AM CST TUE DEC 20 2016 /251 AM MST TUE DEC 20 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A LIGHT, WINTRY MIXED OF PRECIPITATION WILL BE POSSIBLE LATER TONIGHT, MAINLY FOR LOCATIONS ALONG AND WEST OF HIGHWAY 83. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG NORTHWESTERLY WINDS 25 TO 35 MPH WITH GUSTS AROUND 45 MPH WILL BE POSSIBLE ON WEDNESDAY. THE POTENTIAL EXISTS FOR A CHRISTMAS WEEKEND SNOW STORM...IN THE FORM OF LOW PRESSURE MOVING ACROSS THE CENTRAL AND NORTHERN PLAINS SOMETIME BETWEEN SATURDAY NIGHT THROUGH MONDAY. THERE IS SIGNIFICANT UNCERTAINTY IN TIMING AND LOCATION OF THIS SYSTEM...SO STAY TUNED FOR FURTHER FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. SD
In the hours before
Special weather statement, Dec 20, 9:55 AM CST, 5 hours 27 minutes before
Special Weather Statement National Weather Service Aberdeen SD 955 AM CST Tue Dec 20 2016 SDZ008-021-202000- Roberts-Grant- Including the cities of...Sisseton...Milbank 955 AM CST Tue Dec 20 2016 ...Areas of Blowing and Drifting Snow Today... Gusty west winds from 25 to 40 mph will continue across Roberts and Grant counties into the afternoon hours. Expect areas of blowing and drifting snow across roadways. This may cause hazardous driving conditions due to scattered slippery spots and snow drifts. Please use caution when traveling today as you may encounter slick spots on roadways. TMT
Nearby
Wind Advisories in South Dakota, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.